Compact spaces homeomorphic to a ray of ordinals
Fundamenta Mathematicae, Tome 76 (1972) no. 1, pp. 19-27
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_76_1_19_27,
author = {John Baker},
title = {Compact spaces homeomorphic to a ray of ordinals},
journal = {Fundamenta Mathematicae},
pages = {19--27},
year = {1972},
volume = {76},
number = {1},
doi = {10.4064/fm-76-1-19-27},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-76-1-19-27/}
}
John Baker. Compact spaces homeomorphic to a ray of ordinals. Fundamenta Mathematicae, Tome 76 (1972) no. 1, pp. 19-27. doi: 10.4064/fm-76-1-19-27
Cité par Sources :